# SDR 2002FA0000731

- Difficulty date: June 12, 2002
- Submitted: June 24, 2002
- Operation: General aviation
- Aircraft: N809SP
- Make and model: Cessna 172S
- Aircraft serial: 172S8112
- Engine: Lyc IO360L2A
- System (JASC): 2434 · DC Generator-Alternator
- Part: Alternator
- Part number: 991059111
- Part serial: A136114
- Condition: Failed
- Location: Engine
- Part time: 1,172 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CHARGING SYSTEM CEASED TO FUNCTION.  DIAGNOSIS WAS ALTERNATOR FAILURE, PROBABLY BREAKDOWN OF DIODES.  NO EXTERNAL SIGNS OF FAILURE.
